MathSciNet Relay Station
MathSciNet bibliographic data
MR824442 13D15 (18F25 19D35)
van der Kallen, Wilberd Descent for the $K$-theory of polynomial rings. Math. Z. 191 (1986), no. 3, 405–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement